# SDR ASAA2019082983531

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 20,242 hours, 6,635 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3402523060
- Condition: Worn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON #1 ENG T/C 78472010, FOUND ALL BLADE SHIMS WORN INTO PARENT MATERIAL. GROUNDED - YES. REMOVED AND INSTALLED ALL NEW BLADE SHIMS ON #1 ENGINE. REF T/C #78472010.
